# SDR SWIA200819612

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 13,442 hours, 11,570 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6590 - LEFT SIDE WINDOW CRACKED INFLIGHT.  REPLACED CAPTAIN'S SIDE WINDOW IAW 56-12-01.  ALL OPS AND LEAK CHECKS GOOD.
